# SDR DALA1053480909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Corroded
- Location: Bs 1321 L25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND AFT CARGO STA 1321, L25L HAS CORROSION UNDER FRAME.  REMOVED CORROSION UNDER FRAME STA 1321 L25L FOUND OUT OF LIMITS.  REPLACED L25L AT STA 1276 TO 1338 IAW SRM 51-30-2, 51-30-5
